Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Da Real BucK

Burning while puttong on moisturizer

Recommended Posts

is burning while puttong on moisturizer (cetaphil 15) normal? i know i just shaved and did the whole regimen and it burned... not sure if its only after i shave or all the time i cant remember... is this normal tho?

Share this post


Link to post
Share on other sites

Yeah sometimes it can sting a little bit, that's totally normal, but if it starts getting overly dry and red or really burning it's irritated and you should stop the regimen for a while. I think it's just sometimes your skin is a bit more sensitive some days. Especially if you were in the sun for a while..?

Share this post


Link to post
Share on other sites

if your moisturiser has an AHA in it then it wil burn when u first start using it

howevre that wil fade within a week or so

i applied only at night until that burning went away

Share this post


Link to post
Share on other sites

The Cetaphil Bar may be contributing to your irritation. Bar soaps (no matter what the claims) contain harsh detergents that will strip your skin. Many have alkaline pHs, which actually encourage bacterial growth. The ingredients that keep bar cleansers in bar form can be absorbed into the skin to clog pores.

Here are some problematic ingredients in your cleansing bar:

Sodium Tallowate: can clog pores

Sodium Cocoate: drying cleansing agent

Fragrance: may be irritating

Petrolatum: may be probelematic for pores

Titanium Dioxide: can clog pores

I advise switching to a gentle cleanser like Aveeno Ultra Calming Foaming Cleanser.

If you still experience stinging while moisturizing, wait a few weeks and see what happens. Your sunscreen contains avobenzone, which is a great UVA protecting ingredient, but some people are sensitive to it.

Share this post


Link to post
Share on other sites

Stinging can sometimes happen when applying moisturizer with the Regimen. It happened to me with Neutrogena oil-free. I just switched to a different moisturizer and that helped, no more stinging. So, you can consider trying a different moisturizer if you want.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×